# SDR CALA9700723

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON ANGLE IN CENTER CARGO COMPARTMENT AT STA 1701, LBL 40 TO LBL 55.  A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-15-01.
